Optimal bounds for Seiffert-like elliptic integral mean by harmonic, geometric, and arithmetic means

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Optimal bounds for Seiffert-like elliptic integral mean by harmonic, geometric, and arithmetic means ; volume:2022 ; number:1 ; day:9 ; month:3 ; year:2022 ; pages:1-11 ; date:12.2022
Journal of inequalities and applications ; 2022, Heft 1 (9.3.2022), 1-11, 12.2022

Creator
Zhang, Fan
Qian, Weimao
Xu, Hui Zuo
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-022-02768-2
URN
urn:nbn:de:101:1-2022060411321333523603
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:35 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Zhang, Fan
  • Qian, Weimao
  • Xu, Hui Zuo
  • SpringerLink (Online service)

Other Objects (12)